# SDR ASAA11510259

- Difficulty date: August 17, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 1,964 hours, 604 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND NOT SUCCESSFUL.  AIRCRAFT LANDED WAY LEFT OF CENTER LINE.  PERFORMED "LAND VERIFY" TEST PER AMM 22 11 00 700 801.  ALL TESTS PASSED.
